MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305761
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 25x1 rb safety shield broke off (eclipse) it was reported by customer that when attempting to lock the needle after vaccine administration the cap breaks off.Verbatim: rcc received a complaint via email.Email(s) attached.Defective product: eclipse needle for luer-lok syringes, orange hub, 25g x 1¿ manf # 305761.Concern: from (b)(6): when attempting to lock the needle after vaccine administration the cap breaks off.This happened this morning with my back office visit i had.I administered the first vaccine and still had a second one to administer.I made sure parent helped me hold babies' arms so that the baby would not touch the needle that was on my tray.I feel that these needles are very unsafe, and i don't feel safe using them as well.Some of the other caregivers have experienced this issue as well.This is a recent conversion due to a change in the (b)(6).I believe that there was not any education given and this may be a need.Customer response on 25-jul-2025.Bd team, for your information: the concern that you received from me was provided by (b)(6).My part of the process is to be sure that the concerns of the caregiver are passed to the correct place so that we can work together to improve products and patient safety.(b)(6) can you please respond to the below request from bd? thank you all for the attention to this matter.Bd rep response on 25-jul-2025.@productcomplaints ¿ please adjust the contact for this complaint from (b)(6).Additional customer response on 25-jul-2025.Bd team the lot number is 0259457 and yes, i do have a couple of boxes available to return for further investigation.Thank you for your support in resolving this issue.Please feel free to reach out if you have any questions or need further assistance.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photo and 375 representative samples submitted for evaluation.The reported issue of safety shield broke off was not confirmed upon inspection of the samples.Analysis of the samples showed no damage or defects.No hub hook breakage or safety shield breaks were observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
ECLIPSE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22750132
Report Number2243072-2025-00961
Device Sequence Number8716107
Product Code FMI
UDI-Device Identifier00382903057610
UDI-Public(01)00382903057610
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number305761
Device Lot Number0259457
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown